# SDR SWIA200211353

- Difficulty date: October 21, 2002
- Submitted: October 23, 2002
- Operation: Air carrier
- Aircraft: N429SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7518
- Aircraft time: 3,741 hours, 2,973 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Control Unit
- Part number: 70623
- Part serial: 752
- Condition: Malfunctioned
- Location: Horiz Stab
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

STAB TRIM CHANNEL 1 STATUS MESSAGE.  COULD NOT ENGAGE STAB TRIM CHANNEL 1.  MOTOR 1 FAILURE ON HSTCU ON GROUND TEST.  REPLACED HSTA ACTUATOR IAW 27-40-00 AND REPLACED MOTOR CONTROL UNIT IAW 27-42-05.  OPS CHECK GOOD.
